MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA FASTSYSTEM STERILE FIELD POST; SURGICAL RETRACTOR

INTEGRA LIFESCIENCES CORPORATION OH/USA FASTSYSTEM STERILE FIELD POST; SURGICAL RETRACTOR
Catalog Number 4080
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fastsystem sterile field post (4080) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: evaluation found that the clamp jaw of the sterile field post was unstable when mounted on the test rail.The bolt had become flat at the bottom and must be replaced along with the washers.Root cause analysis: the complaint reported by the customer was confirmed as valid.Based on the evaluation by integra service and repair, the root cause was most likely use-error (closing the clamp with nothing inside).No manufacturing, workmanship, or material deficiency was identified for correction as a result of this complaint investigation.
 
Event or Problem Description
It was reported that the fastsystem sterile field post (4080) did not stay tightened when attached to the table during surgery.A delay of at least 30 minutes was reported as a result of looking for another retractor used to complete the surgery.The was no patient injury or death reported.

Brand Name
FASTSYSTEM STERILE FIELD POST
Common Device Name
SURGICAL RETRACTOR
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20370720
Report Number3004608878-2024-00118
Device Sequence Number6783057
Product Code GAD
UDI-Device Identifier10381780270652
UDI-Public0110381780270652106
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4080
Device Lot Number6212276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown